Benzyl Nicotinate is a vasodilator used in combination with Heparin, an anticoagulant, in the treatment of thrombophlebitis, pain in the area of dilated veins, leg pains and cramps, post-operative and post-traumatic scars, lymph circulation disorders, traffic and sports injuries, and non-joint or soft tissue rheumatism. It is also used to treat nutritional deficiencies. It works by providing the essential nutrients.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, I am a healthy 33 year old male. I have sex regularly and masturbate regularly. Over the years, I dabbled in penis enlargement exercises. I quit doing them a while back because I felt it was causing a damage to the penis. Recently, I used a cock ring, but for not more than ten minute... Read Full »
Answer: Hello, Welcome to icliniq.com. I have seen the images sent by you (attachment removed to protect patient identity). If there is a pain of veins, especially when you touch them, or any signs of inflammation, only then it is a thrombophlebitis of veins. In your case, it could be thrombophlebitis, but... Read Full »
Query: Hi doctor, I have a small lump inside the foreskin near the penis head. It has been there for more than a year. It is painless. It does not hurt during sexual intercourse but feels uncomfortable during oral sex. Please help. Read Full »
Answer: Hi, Welcome to icliniq.com. I have seen the photos sent by you (attachment removed to protect patient identity). It is dilated vein of the penis. The swelling is because there may be thrombosis (blood clot) inside the vein. Do not worry as it is not harmful at all. It should resolve. I suggest you... Read Full »
Query: Hi doctor, I have a really bad bruise on my arm after giving plasma. I think it might be a blood clot. I am an 18 year old male. Read Full »
Answer: Hi, Welcome to icliniq.com. By looking at the picture and history provided (attachment removed to protect patient identity), I think it is a small dispersed hematoma because of leakage of blood from the blood vessels. As it has happened at the site of venepuncture, it is mainly because of inadequate... Read Full »